MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 48335310
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: no relevant manufacturing issues were found for the reported lot.The sales rep reported that the doctor was not using an all in one guide.Conclusion: the plausible root cause is user error.
 
Event or Problem Description
It was reported that; the surgeon was putting the screws into the cage and before being fully seated the locking ring was coming off.He was not using an all in one guide.We were at c5-6 and c6-7.

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 10MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5547246
Report Number3005525032-2016-00032
Device Sequence Number16233771
Product Code OVE
UDI-Device Identifier04546540679833
UDI-Public(01)04546540679833(11)151118(10)E4Z
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48335310
Device Lot NumberE4Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2016
Initial Report FDA Received Date04/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1